# SDR DHL2008764529

- Difficulty date: May 27, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, L1 DOOR INNER SKIN BENT FWD LOWER CORNER.  REPAIRED IAW B727 SRM 51-40-2 AND ASTAR EVA B52-00073 REV1.
